Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

antibotics

my dd is 4yr old and she is being treated for a uti....i took her to the dr last wed and last night and this morning she said her bug still hurnt....should i take her back to the dr? or give the rest of the medician? she also said that her bug itches....i think she has a yeast infection from the meds....my mom says to give her yougurt is this right?

 
rainmommy

Asked by rainmommy at 12:03 PM on Jun. 2, 2009 in Preschoolers (3-4)

Level 2 (11 Credits)
This question is closed.
Answers (3)
  • It probably would have been best to finish your meds.

    My daughter gets itches in her vagina and we use an anti-itch cream the dr. told us to use. It was over the counter.
    lynnard

    Answer by lynnard at 12:26 PM on Jun. 2, 2009

  • definitely call your dr if you think she has a rash from the meds but do not discontinue use until the dr ok's it. antibiotics are meant to be given for a certain amount of days even after symptoms get better. they may just switch her to something else if she's having an allergic reaction. as far as the yogurt, i dont know.
    tnm786

    Answer by tnm786 at 12:07 PM on Jun. 2, 2009

  • Finish all of the medication. Stopping antibiotics early is one of the main causes in recurring infections (do you want it to come back?) and one of the main causes in creating superbugs (when it comes back, do you want it to be worse?)

    The pain she is feeling may very well be the yeast infection. Just like you and I, when she takes an antibiotic, it kills off "helpful" bacteria - which allows the yeast that is all over our skin to have mroe room to grow. And just like us - where does yeast thrive the best? In warm, mosit areas like what's under our panties.

    Try the yogurt. It may help. I'd also put a call in to the doctor. She may need a vaginal cream to kill off the yeast.
    kaycee14

    Answer by kaycee14 at 12:09 PM on Jun. 2, 2009